Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

How can I reduce the pain during stomach cramps while having period and why does it happen ?

iam 20yrs old.. and during my periods i have stomach cramps and it hurts very much has been happening since it first started.. is there any way to reduce the pain involved..and why does it pain so much...
Asked On : Mon, 29 Aug 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Welcome to HCM.
Most likely it is congestive dysmenorrhoea. Some persons have pain for the first two days of period. It is said that if the mother has dysmenorrhoea then the daughter will also have it. For this antispasmodic analgesic such as Cyclopam tab. may be taken if the pain is unbearable. However let me caution you that all analgesics have side effects and are best avoided. It should be taken only if the pain is so severe that you cannot bear it.
If the pain persists through out the duration of blood flow, then you will need an ultrasound scan to rule out endometriosis.
Wish you all the best.
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor